# SDR ABXA010567

- Difficulty date: November 1, 2001
- Submitted: November 5, 2001
- Operation: Air carrier
- Aircraft: N964AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47781
- Aircraft time: 34,348 hours, 38,051 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Packing
- Part number: M832481236
- Condition: Defective
- Stage of operation: CL
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

RIGHT ENGINE LOST OIL PRESSURE ON CLIMBOUT, FOR DURATION OF 9 MINUTES ENGINE WINDMILLED. OIL PRESSURE DECREASED AS OIL QUANTITY DECREASED. IN FLIGHT SHUT-DOWN. REPLACED THE MAIN OIL FILTER HOUSING CAP O-RING AND INSPECTED THE MAIN OIL FILTER, NO METAL FOUND, IAW DC-9 MM 72-20-06.
